# SDR IXXA20170504248

- Difficulty date: April 29, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 111,548 hours, 18,066 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cover
- Condition: Mislocated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

CLIMBING THROUGH FL210 FOR FL230 YELLOW CAUTION AROUND RIGHT ENGINE OIL PRESSURE. QTY INDICATION WAS ZERO,BUT TEMPS WAS GOOD. REQUESTED TO ATC LEVEL OFF AT FL220. EICAS MESSAGE DISPLAYED RIGHT ENGINE OIL PRESSURE. RAN THROUGH CHECKLIST. RIGHT ENGINE SHUTDOWN AS INSTRUCTED IN CHECKLIST WITH AN EMERGENCY DECLARATION FOR DIRECT KILN. ATC DIRECTED KILN AND A DESCENT TO 11000. AIR TURN BACK TO KILN WITH ONLY LEFT ENGINE IN OPERATION. TAXI TO RUNWAY WITH NO EMERGENCY EQUIPMENT REQUIRED. AIRCRAFT GROUNDED FOR CORRECTIVE ACTION. UPON INSPECTION OF RIGHT ENGINE, MECHANIC OBSERVED GEAR BOX DRIVE PLATE NOT INSTALLED. PERFORMED WINDMILL INSPECTION IAW B767 AMM 72-00-00. NO DEFECTS NOTED. RIGHT ENGINE OIL WAS SERVICED AND GEARBOX DRIVE ADAPTER PLATE INSTALLED. INSPECTION AND LEAK CHECK IAW B767 AMM 72-00-00 SATISFACTORY. NO FURTHER DEFECTS NOTED. AIRCRAFT WAS RELEASED TO SERVICE.
